# SDR MASA20211221634

- Difficulty date: December 20, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL600*
- Aircraft serial: 15005
- Aircraft time: 43,327 hours, 34,453 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: MM69035146005
- Part serial: NA
- Condition: None
- Location: Fs 1000- Fs 1015
- Part time: 43,327 hours, 34,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN LOWER PANEL WAS FOUND TO HAVE A PREVIOUS BLENDOUT. PERFORMED PERMANENT REPAIR IAW CRJ7/9 SRM 53-61-01-001-003-A02, FIG. 53-61-01-991-806, ITEM 1 AND ITEM F (REV.38 DATED 9 JUL 2021 ). DEFECT LOCATION: FS 1000- FS 10L5 AND STRG 25R AND STRG 26R
